# SDR RAIA960213

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,607 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7068 - LT MAIN GEAR DOWN AND LOCKED GREEN INDICATOR REMAINS ILLUMINATED AT ALL TIMES.  MAINTENANCE REPLACED LEFT DOWNLOCK SWITCH, GEAR SWING GOOD.  (X)
